Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 13 found articles
 
 
  The wave motion over a submerged Jarlan-type perforated breakwater
 
 
Title: The wave motion over a submerged Jarlan-type perforated breakwater
Author: Liu, Yong
Xie, Luqiong
Zhang, Zhehan
Appeared in: Acta oceanologica sinica
Paging: Volume 33 (2014) nr. 5 pages 96-102
Year: 2014
Contents:
Publisher: The Chinese Society of Oceanography, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands